Hi my name is Kim , And I would like to comment on your post...In the past I have been on so many withdrawal ups N downs but the one I actually made it through cold turkey the longest on was in 2010 and after 21+ days I was depressed but able to get better sleep then in the beginning (6 hours as apposed to 1 or NONE)
But, sadly I did relapsed and Many times after that in the past 2 years due to my addiction weakness. My addictions began when I was 19 but hard core-the kind where its "I GOTTA have it everyday" BS in 2007 or I would have the "FLU" (BS LIAR I was to everyone) ...I am now 156 days as of TODAY Clean from that life and INSANITY-But I owe it ALL to a Methadone Clinic Due to my WANT& NEED to get off that ROLLERCOASTER lifestyle.
I told my doctor I wanted to get off the meds and she turned into the most uncaring B___CH In the 3 years of seeing her ..and HER contantly Increasing my dosage of pain meds to what it was, and the worst part is?? theres not a thing wrong with me other than, are ya ready for this crap?? I have osteoarthritis??? !!!! That's pathetic Right? But she convinced me I had Rhuematoid Arthritis... But on April 20th 2011, I was on day 3 of Detox AGAIN but this time I did something different cuz I knew I would fail again and use the minute it was time for my refill....Instead of being sick with the FLU for the 20th time I walked into the Methadone Clinic at 5:55 a.m. scared but feeling confident and I've never looked back!!!
Dont get me wrong I did do all my research before hand knowing fully that Methadone is just as addicting as what I was taking and just how addicting Methadone CAN BE if YOU don't have a caring councelor and more than anything YOU are educated on the drug!!!! I NEVER Exceded a dose of 40mg where I started that dose and stayed at that dose as of May 10th and I've already started the decreasing stage, I am currently at 30mg as of TODAY and I feel FINE!!!! I tried SO many times to kick it cold turkey or white Knucking it, and the WITHDRAWALS from Pain meds were SO intence I gave in and would start the madness all over and therefore I would begin using again!
I was taking up to 20 of the 10/325 Percs and Snorting Roxys That MY own Doctor prescribed for me??? Started me out on 150 Percs and 120 roxy the 30's-OH and lets not forget all my so called FRIENDS in that circle of HELL back then, one had a script for 80mg Oxycontins, so started buying those too...along with ALL the other Meds.I can't believe I'm alive??? But I AM Grateful & want to give back what I now know and have!! happiness, love, graditude, a smile and time with MY SON!!
I just wanted to let you know that if you have a DECENT doctor one that you can be 100% honest with tell him/her what you are doing by choosing to get off the meds and ask if they can provide you with a sleep aid? I suggest asking for "Amitriptyline" (other names; Elavil) GOOGLE it....anyway it allows you to sleep and it helps with Depression and I have tried EVERY F__KN one on the market and that helped me the best....but again read up on it first to make sure you CAN take it??
2nd Ask the doctor what THEY suggest you take to aleviate these HORRIBLE symptoms?? IF you have a decent doctor they will help you?? If you don't they will tell you to just DEAL WITH IT and IT WILL PASS...Thats BS!!! Not only are our brains NOW programed to want this drug and YES you are fighting to not take them but that is one way, its MISERABLE and especially when they CAN help... but living that daily depression let me tell ya it will GET worse...in some cases to where you begin the cycle ALL OVER again....
So please ask the doctor-Be honest-tell them how miserable you are and how scared you are and you don't want to use again ...as long as it wasn't the one you were gettin the Norcos from? Also when you do get your appetite back, EAT lots of protein, like fish, Good lean cut of red meat/steak & Chicken. Eat steamed veggies & drink Gallons (lol) of water,cranberry juice , i personally like Cran-Apple Lite to clean out you system and if you have the cash go to a whole foods store, ask them to show you where the ALL natural DETOX cleansers are? They are great for cleansing out our kidneys & the LIVER which is what we damage mostly from pain meds!!! They call them Colon Cleansing but get the one that also cleanses the Heart, liver, kidneys and other internal organs on the box ..
I found that by doing that ONLY once every 3 months not once a month as stated, my skin on my face changed, my hair, my energy level all Got BETTER...JUST A SUGGESTION....please do your research first?
and LASTLY: start working out...even if you just walk 30 minutes a day or bike ride, try yoga (I bought the CD's and do it at home when my family is gone) Doing this will help you I PROMISE!!!!!!
it ALL helps to SPEED UP the detoxification process you are feeling & you will sleep better, Look and FEEL better too!!!!
I know I went into a LONG LONG comment from your simple question and i get into all the POSITIVE things that have happened to me because of being FREE of that life!!! Im a MOM again, a WIFE, and I love myself....I have stopped all and any types of contact with anyone that uses!!! if ya don't YOU WILL USE again....I did it so i can attest to it!!!
Good LUCK Im here if you ever need to just talk, I will reply I check this everyday except yesterday I had a MIGRAINE!!!
BEST WISHES to you!!
I read your post, and it makes alot of sense, but i went to a family doc and he gave me opiates to stop the crash of methadone, but it just prolonged my w/d...I go back to him tomorrow but i am in agony and angry and suicidal. I spiraled out of control in less than twenty four hours after he gave me the drugs. I was accused of not doing a **** test, but inadvertantly and with a doctor i did not know. I had been clean for three and some years, going to school and excelling at everything..I was on methadone, but it was saving my life. I came out of a psych ward into a commitment hearing and then into a treatment program where they put me on methadone for chronic pain and addiction to opiates. I have never failed a **** test , and could have cared less if they took one, she just told me to do lab before i saw her again in 4 weeks. I went to the front desk with the lab sheet, and they set it up for 4 weeks away. I came in and gave it ....and the doctor flipped on me from the second she saw me...drilled me for half an hour over and over....shame based ****.... and i got up and left. cut off cold turkey, no warning,,, nada. 4 days later all hell came to me....before i left though, i did ask her for something for withdrawals, and she flipped me a scrip for clonidine, 5 days worth. she said i would have the flu for two days, and that i wouldnt die. She was ignorant in her analysis of w/d. I nearly killed myself twice, have guns and ammo ready and finally relapsed onto alcohol and weed. I slept though, for the first time in 14 days. Nothing left to say...I feel bad
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.